# SDR UALA2012101905994

- Difficulty date: October 18, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 44,225 hours, 11,154 cycles
- Engine: Pwa PW4056
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  MISSING 2 CREW LIFE VEST IN COCKPIT.  PLACED 2 YELLOW VEST IN FLT PER MM 25-62-01.  VEST MUST BE REPLACED AT FIRST STATION WHERE VESTS ARE AVAILABLE.  INSTALLED 2 NEW CREW LIFE VESTS IN COCKPIT.
